An Approximation to Binomial Distribution

Hossein Bevrani, Serveh Sharifi Far

Research output: Contribution to journalArticlepeer-review

Abstract

There are some methods for approximating binomial distribution used under appropriate conditions. This article provides a continuous approximation function for this distribution, which will be obtained by solving a differential equation. Then the parameters of achieved density function are estimated by method of moments. At last, this method of approximation is compared with normal and Poisson approximations.
Original languageEnglish
Pages (from-to)305-312
JournalJournal of Statistical Theory and Practice
Volume9
Issue number2
DOIs
Publication statusPublished - 2015

Fingerprint

Dive into the research topics of 'An Approximation to Binomial Distribution'. Together they form a unique fingerprint.

Cite this